Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On the stability of the motion of a viscous liquid


Author: Francis Robert Sharpe
Journal: Trans. Amer. Math. Soc. 6 (1905), 496-503
MSC: Primary 76E05
DOI: https://doi.org/10.1090/S0002-9947-1905-1500725-6
MathSciNet review: 1500725
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 76E05

Retrieve articles in all journals with MSC: 76E05


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1905-1500725-6
Article copyright: © Copyright 1905 American Mathematical Society